Journal of the Mathematical Society of Japan

Fractional powers of dissipative operators, II

Tosio KATO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 14, Number 2 (1962), 242-248.

Dates
First available in Project Euclid: 17 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261062064

Digital Object Identifier
doi:10.2969/jmsj/01420242

Mathematical Reviews number (MathSciNet)
MR0151868

Zentralblatt MATH identifier
0108.11203

Subjects
Primary: 47.30
Secondary: 47.50

Citation

KATO, Tosio. Fractional powers of dissipative operators, II. J. Math. Soc. Japan 14 (1962), no. 2, 242--248. doi:10.2969/jmsj/01420242. https://projecteuclid.org/euclid.jmsj/1261062064


Export citation